# SDR ASAA2023071544035

- Difficulty date: July 15, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 27,114 hours, 8,418 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PER TC 78273000 INTERROGATION OF FMC CDU ENGINE #2 FAULT SHOWS FAULT CODE 75-30452, VBV POSITION SIGNALS DISAGREE ON FLIGHT LEG 3 SHORT TIME FAULT. GROUNDED - YES. (RESOLVED ON W/O: 1961619 TASKCARD: N/R-00001 ) PERFORMED T/C 78273000 NO FAULT DETECTED IN RECENT FAULTS OR FAULT HISTORY.THIS CLEARS PLT C/N 14098434 REMOVED,
